The Annals of Mathematical Statistics

On Serial Numbers

E. J. Gumbel

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 14, Number 2 (1943), 163-178.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731458

Digital Object Identifier
doi:10.1214/aoms/1177731458

Mathematical Reviews number (MathSciNet)
MR8316

Zentralblatt MATH identifier
0063.01787

JSTOR
links.jstor.org

Citation

Gumbel, E. J. On Serial Numbers. Ann. Math. Statist. 14 (1943), no. 2, 163--178. doi:10.1214/aoms/1177731458. https://projecteuclid.org/euclid.aoms/1177731458


Export citation